How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29273
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now

I have suffered with fibromyalgia andmuch more years

Resolved Question:

I have suffered with fibromyalgia andmuch more for 30 years ( have suffered with ill health all my life). For the last 4 years i havehad horrendous headnoise , not tiinitus. Am at the end of my tether, no sleep. I can cope with, what is now chronic pain. The head noise I cant cope with. I have heard that ritalin could help.
Any idea. Regards Shirley
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.
Hi there,This is Dr Basu, experienced Internal Medicine Specialist. I am here to address your concerns and provide great service.Ritalin can in fact worsen the noises as side effect.These noises can be due to the excessive activities of certain nerves in the brain.Vascular turbulence from atherosclerotic plaques in the blood vessels can cause this as well.Benzodiazepines like clonazepam or alprazolam can be used effectively at night time to help with the symptoms.It also helps with the sleep as well.Best wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the 5th star).Please bookmark my profile for fast, reliable and authentic answers!This is the link to my profile:http://www.justanswer.com/medical/expert-mysticdoc/
Dr Basu and other Medical Specialists are ready to help you